# SDR YENA2025111901113

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 76,380 hours, 27,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2137. JFK-STI. (AN EMERGENCY WAS DECLARED) "GREEN HYD SYS LOW INFLIGHT. L/G GRAVITY EXTENDED" (SUPPLEMENTAL INFORMATION TO FOLLOW)
